Ovoids of parabolic spaces

Tim Penttila, B. Williams

Research output: Contribution to journalArticle

63 Citations (Scopus)

Abstract

A new ovoid in the orthogonal space O(5, 3(5)) is presented, along with its associated spreads and (semifield) translation planes. Sundry results on ovoids and spreads are given. In particular, we complete the calculation of the stabilisers of the known O(5, q) ovoids.
Original languageEnglish
Pages (from-to)1-19
JournalGeometriae Dedicata
Volume82
Issue number1-3
DOIs
Publication statusPublished - 2000

Fingerprint Dive into the research topics of 'Ovoids of parabolic spaces'. Together they form a unique fingerprint.

  • Cite this

    Penttila, T., & Williams, B. (2000). Ovoids of parabolic spaces. Geometriae Dedicata, 82(1-3), 1-19. https://doi.org/10.1023/A:1005244202633